# SDR CA140623001

- Difficulty date: June 19, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 36,013 hours
- Engine: Pwa PT6A67D
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Damaged
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED, UNABLE TO DISCONNECT PITCH TRIM USING BOTH CONTROL WHEEL DISCONNECT BUTTONS.  PROBLEM DETERMINED TO BE LOW VOLTAGE (22V) AT PIN -K-, CONNECTOR P312, THUS PREVENTING K1 TO REMAIN ENERGIZED ONCE PITCH/TRIM DISCONNECT SWITCH WAS RELEASED.  CAUSE OF THE SNAG WAS WIRE C26D22 FOUND BROKEN BETWEEN PINS E & K ON CONNECTORS J393 & P312.  PREVIOUS REPAIR INDICATED A POOR QUALITY SPLICE CAUSING WIRE TO CORRODED GIVING HIGH RESISTANCE WHICH LOWERED THE VOLTAGE AT PIN K.  MAINTENANCE INSTALLED NEW SPLICE & SYSTEM WAS FUNCTION CHECKED SERVICEABLE. REF WIRING DIAGRAM MANUAL "ELECTRIC PITCH TRIM" 27-31-01-02, PAGE 1 OF 1.
